Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
bornunderabadsign

question for maya

Recommended Posts

Hey Maya. If I took tetracycline while doing tca, would it do anything to hurt the healing process of the skin? I saw your stuff about accutane so I figured I would ask you before I do it. Thanks for your time.

Share this post


Link to post
Share on other sites

No, I think that's fine ... although it would be good if you could do a liver flush at some stage. All medicines can slow the healing process in the long run.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×